| Model Number |
MFS102 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxguard¿ flow controller administration set with needleless y-site(s) was occluded during use.The following information was provided by the initial reporter: " situation: fluid bag is spiked; the flow controller is set to open and the line primes without issue.When the controller is set to the rate decide there is no flow.Occurred 7 times in last tow days.Rns moved to another device or used alaris pump.Background: the device is designed to be used in open mode to prime the tubing and then the rn can set the rate of flow per ordered rate.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no sample ( mat # mfs102) received by the customer.Photos representation was provided for the complaint.It was reported by the customer that the product is having flow issues.However the failure could not be verified in the photos.A device history record review for model mfs102 and lot number 22029883 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this lot.Due to no sample being received a root cause could not be determined.